Hello, my dad (73 yo) was dx'd with GBM IV this past June.
He had the surgery (supposedly, 80% of the tumor removed) and finished his initial round of radiation/chemo a month ago.
He's had all kinds of side effects of course but by far the hugest one has been that his ability to walk has gradually diminished to almost a non-existent level.
His oncologist wanted to wait until the first MRI after the treatment was completed to figure out what to do.
He doesn't think the not able to walk and the dizziness are the symptoms of the growing tumor as it's too early in the process he says but who knows.
What else could it be? The swelling in the brain after the radiation treatment? He was weaned off the steroids and both the oncologist and the radiologist are not in favor of going back on them for the fear of other major side effects.
Well, the MRI took place yesterday and i am on pins and needles today waiting to hear from the doctor.
I wanted to know if anybody had experienced this kind of effect from the treatment? We are not sure if this is even something reversible or not and the doctor can't say anything for sure.
I have just joined this board and haven't had the time to look through the posts yet or to familiarize myself with the other members of this community.
Just wanted to wish everybody and their families the best, I still feel like everything that's been happening in the past 3 months is somewhat surreal, can't believe it's my dad, trying to function and go to work but it certainly isn't easy.